# SDR UPS03540312

- Difficulty date: March 19, 2003
- Submitted: March 21, 2003
- Operation: Air carrier
- Aircraft: N418UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23905
- Engine: Pwa PW2040
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor
- Condition: Stalled
- Location: Lt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: A, B
- Precautionary procedure: A

## Discrepancy

AT FIRST POWER REDUCTION AFTER TAKEOFF LEFT ENGINE COMPRESS OR STALL OBSERVED.  GROUND OBSERVERS NOTED FLAME SMOKE FOR 1 SECOND DURING HOLDING PATTERN, WITH EPR AT 1.25, LEFT ENGINE OIL PRESSURE FLUCTUATED BETWEEN 125 & 165 PSI AND VIB.  COMPLIED WITH FIM 71-05-00 EXAMINED MEG CHIP DETECTORS & REPLACED MAIN OIL FILTER, NO DEFECTS NOTED.  INLET AND EXHAUST VISUALLY CK OK, EPCS SHOWS NO MSG, OK FOR SERVICE.
